# SDR ASAA2019100293877

- Difficulty date: September 27, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA. 312 AND 328 LBL 44 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL FROM STA 312 TO 328 LBL 44 IAW B737-700 SRM 51-40-02-0G-0.
